Paracetamol (DCI) ..................................... 500 mg
Thiocolchicoside .......................................... 2 mg
............................... 1 tablet
Package with 20 or
Association of one analgesic and one antipyretic, with a muscle relaxant.
we are able to eliminate the pain and contraction in several clinical
processes, when these factors are present at the same time.
ANGELINI FARMACÊUTICA, LDA Rua João Chagas, nº 53 –
Symptomatic treatment of mild to moderate pains of muscle-skeletal origin.
treatment muscular contractures in rheumatology.
AND SIDE EFFECTS
to the active substance or any of its excipients.
The medicine is contraindicated in case of serious hepatic impairment.
Do not administer in case of flaccid paralysis or muscular hypotonia.
Contraindicated in children under 10 years.
Paracetamol is contraindicated in individuals that suffer from renal disorders,
unless recommended by the doctor.
Side effects are generally infrequent
but they can be important in some cases, particularly when related to
Hepatotoxicity with high doses and prolonged treatments.
Rarely, rash and changes in blood values may occur (trombocytopenia, pancytopenia,
neutropenia, agranulocytosis and haemolytic anaemia). It was also described
the occurrence of pancreatitis, fever, hypoglicemia and jaundice.
Exceptionally it may occur gastralgias and diarrhoea.
INTERACTIONS AND OTHER FORMS OF INTERACTION
Adalgur N may increase the toxicity of chloramphenicol.
N may potentiate the effect of anticoagulants. However, in case of treatment
with oral anticoagulants, you can take Adalgur N, occasionally, as preferred
simultaneous administration of Adalgur N with aspirin, salicylates or
non-steroidal anti-inflammatory drugs is not recommended. The concomitant
use of diflunisal with Adalgur N increases the risk of hepatotoxicity.
The expected analgesic response of this medicine is changed by the administration
of barbiturates. The effect of Adalgur N is inhibited by the administration
of cholestipol, cholestiramine and estrogens. Isoniazide reinforces the
hepatotoxic capacity of Adalgur N.
following laboratory values may be increased: (plasmatic transaminases,
alkaline phosphatase, ammoniac, creatinine, lactatedehydrogenase and urea.
Adalgur N may cause interferences in the determination of glucose and
uric acid in the blood and metadrenaline ad uric acid in the urine.
PRECAUTIONS FOR USE
Do not exceed
the maximum dose recommended per day.
In treatments of more than 3 days, it is recommended that the patient
consults a doctor.
The concomitant treatment with drugs that have a potentially hepatotoxic
action should be avoided. Do not associate to the consumption of alcoholic
ON PREGNANT WOMEN, BREAST-FEEDING WOMEN, CHILDREN, ELDERLY PATIENTS AND
PATIENTS WITH SPECIAL PATHOLOGIES
studies with animals there are reports of malformations caused by Thiocolchicoside.
There are no adequate studies in pregnant women.
Therefore, the use of this medicine during pregnancy is not recommended,
particularly, during the first three months of pregnancy, because the
safety to the embryo and foetus was not established. The ingestion of
this medicine during pregnancy should be monitored by the doctor, who
should evaluate the risk-benefit relationship of the prescription.
Adalgur N passes to human milk therefore it is not recommended in breast-feeding
No special precaution is necessary when the product is used in geriatric
Patients with other pathologies
In patients with hepatic and/or renal impairment, anaemia, cardiac or
pulmonary problems avoid prolonged treatments. In case of prolonged administration,
these patients should be clinically monitored.
ON THE ABILITY TO DRIVE OR TO USE MACHINES
- 1 to 2 tablets,
3 or 4 times a day.
Do not exceed the dose of 8 tablets in 24 hours.
The use of the medicine is not recommended in children.
of Adalgur N is not indicated in painful symptoms, fever and contracture.
As soon as symptoms disappear, the medication should be discontinued.
MODE AND ROUTE
TO ADOPT IN CASE OF OVERDOSAGE AND/OR INTOXICATION
of overdosage include nauseas, vomits, anorexia, abdominal pain and diarrhoea.
If you have ingested an overdosage (more than 6 g of paracetamol in a
single administration, equivalent to 12 tablets in adults or more than
100 mg/kg in children), you should go to the nearest hospital even if
you do not experience any symptoms, since symptoms, generally very serious,
only start on the 3rd day following ingestion of the overdosage.
• Gastric lavage or vomit induction
• Oral administration of activated carbon
• Administration of acethylcisteine in adequate doses.
patient should inform his/her doctor or pharmacist about the undesirable
effects detected and which are not included in the patient leaflet.
The patient should check the expiry term stated on the package or container.
OF THE REVISION OF THE LEAFLET : January 2005.